# SDR AALA201708259020

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 57,889 hours, 24,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23 LEFT EMERGENCY LIGHT SHROUD DAMAGED. REPLACED EMERGENCY LIGHT SHROUD AT SEAT 23 LEFT.
